# SDR UPS03241538

- Difficulty date: October 10, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 51,468 hours, 38,137 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 652196894
- Part serial: TAG00465743
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK ON ACTUATOR FITTING I/B LUG I/B FACE BELOW BOLT HOLE AIRSTAIRS ACTUATOR.  HFEC CONFIRMED CRACK.  REMOVED AND REPLACED FITTING IAW SRM 51-30-02 AND DRAWING 65C13874.  BOLT ALSO FOUND WORN, REPLACED IAW 52-62-71.  OPS CHECKED SATISFACTORY, RIG CHECKED SATISFACTORY.
